# SDR FDEA201605041589

- Difficulty date: May 4, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE R3 DOOR AFT DOOR JAMB, UPPER CORNER CRACKED AT WEB.  DRILL STOP CRACK, INSTALLED NEW 14 DOUBLER IAW SRM 53-50-00 VOL I FIG 19 SHEET 2 05 11 16.  NDT TO VERIFY CRACK.  COMPLIED WITH HFEC REF NDTSPM PART 06.  VERIFIED & MARKED END OF CRACK.  FABRICATE 14 DOUBLER IAW SRM 53-50-00 FIG 19 7075-0 .063.  HEAT TREATED IAW DPS 7.00-1.  INSTALLED 14 DOUBLER IAW SRM 53-50-00 VOL I FIG 9 SHEET 2 05 04 16.
